# SDR AALA2009021100084

- Difficulty date: January 28, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED AND ELONGATED HOLES ON FRAME 1287 BETWEEN LONGERON 29 RIGHT AND LONGERON 29 LEFT.  INSTALLED J ANGLE REPAIR WITH OVERSIZED FASTENERS PER AARD 53-10-00-14.
